# SDR MALA000727

- Difficulty date: November 18, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N448XJ
- Make and model: Saab 340B
- Aircraft serial: 448
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Shield
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, SEVERAL DENTS ON LT FUSELAGE AFT OF THE ICE SHIELD, AT STA363. AN SL 1540. REFER TO CELSIUS TASK CARD 2532, W/O 19036.  MAINTENANCE FOUND DENTS OUT OF ALLOWABLE LIMIT REF SAAB SRM 51-10-10, LESS THAN 4 X LAND 51-10-10, DENTS TYPE 1 AREA 2. NDTPERFFVNDT006EC, NO CRACKS NOTED FOR CORRECTIVE ACTION AND REPAIR DETAIL SEE IPM 12 FORM.
